I'm 34yrs old and was diagnosed with epilepsy as a teenager. In my early twenties I was also diagnosed with a heart condition that can cause irregular heart beats and suddend cardiac arrest - which is what happened to me. This condition is called LongQT syndrome. I have since been taking depakote and atenolol for these conditions for almost all my life.
My seizures were always at night and since my heart condition was diagnosed are less than once a year.
So, I can't really decide what or where what I'm feeling at night is coming from a condition or maybe a side effect of a medication.
I start to fall asleep as always. But what seems like the second I start to dream I will be woken up by this sensation of electric shock running accross my skin starting at my neck or in my head. Sometimes it's worse than that, I'll hear a loud crack or snapping sound followed by this strange sensation rushing over my body. It has made me nauseous and dizzy in extreme cases.
This will happen some nights over and over more than ten or twenty times. It's very frightening, and has been going on for about three months every night to some degree! I'm not sure if it's even related to my heart or brain. I've seen my cardiologist and neruologist and they did a 24hr EKG and a sleep depravation EEG that came back with nothing. I'm on a higher dose of depekote for seizures but it hasen't helped anything. I'm starting a sleep medication soon prescribed by my cario doc but no one really has a clue how to help me! I have come across a few things online where people called it "exploding head" or hypno-something that supposedly happens as you fall asleep. But no one really has any solutions, and doctors don't seem to have any idea.
Please please, if anyone has any ideas HELP!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?